# SDR UALA2011100305316

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE MAIN FLAP HAS A DEEP WEAR MARK IN THE UPPER SURFACE AT APPROX MFSTA 298.  INSTALLED DOUBLER REPAIR PER ECRA5721-01318 AND EVA 81348.  MAJOR REPAIR
